# SDR CALA2020032100648

- Difficulty date: March 13, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 88,184 hours, 28,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N36109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND ON THE THE FUSELAGE SKIN AFT LAV SERVICE PAN, AT BS 1701 AND BETWEEN STRINGER 28R AND 29R. REMOVED AFT SE RVICE PAN. REMOVED CORROSION AND FABRICATED AND INSTALLED RPR DOUBLER PER ECRA 5331-02645. ALL WORK ACCOMPLISHED ON AAR-MIA NR 9759252 AND INSPECTED. PER ECRA 5331-02645 PART 1 STEP 18, DIP REQUIRED. ON OR BEFORE THE AIRCRAFT REACHES 66,700 TOTAL FLIGHT CYCLES, PERFORM AN INITIAL INSPECTION OF THE FUSELAGE SKIN BETWEEN STA 1681-1707 AND STR 26R-29L PER PART 2 OF ECRA 5331-02645. PLANNING TO CONTA CT UALEG AFTER 60,000 TOTAL AIRCRAFT FLT CYCS BUT BEFORE 62K TOTAL AIRCRAFT FLIGHT CYCS FOR INSPECTION REQUIREMENTS AIRCRAFT FLIGHT CYCLES, PERFORM AN INITIAL INSPECTION OF THE FUSELAGE SKIN BETWEEN STA 1681-1707 AND STR26R-29L PER PART 2 OF ECRA 5331-02645. PLANNING
